# SDR SWAA098060

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 72,999 hours, 59,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6104789
- Part serial: 7490
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EEPLS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
